# SDR UHLA2012101600329

- Difficulty date: October 16, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000039
- Aircraft time: 20,600 hours, 13,435 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR CANNOT SEE ARM/DISARM INDICATOR.  ADJUSTED 1R DOOR DISARM INDICATOR, OPS CHECK GOOD.
